MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. AEROAUTOCAT2; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL INC. AEROAUTOCAT2; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0435
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that while on a patient the unit stopped pumping and had to cycle power 5 times to get pump to resume pumping.There were no patient complications reported.The fields service engineer (fse) could not reproduce the reported problem with operation.There were no reports of patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Teleflex did not receive the device for investigation therefore the reported complaint of "iabp shut off in use" is not able to be confirmed.The device was checked by a teleflex field service engineer and passed functional checkout.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint will be monitored for any developing trends.No further action required at this time.
 
Event or Problem Description

Brand Name
AEROAUTOCAT2
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key7898851
Report Number3010532612-2018-00296
Device Sequence Number1395058
Product Code DSP
UDI-Device Identifier00801902051745
UDI-Public00801902051745
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAP-0435
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1